Alert archive / North Dakota / Wind Chill Advisories in 2007
Wind Chill Advisory 9, NWS Grand Forks, ND
NWS Grand Forks, ND issued this wind chill advisory at Nov 28, 2007, 3:47 PM CST for 8 counties in North Dakota; Kittson County, Minnesota. It took effect at Nov 28, 2007, 6:00 PM CST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Nov 28, 2007, 3:47 PM CST (21:47 UTC)
- In effect from
- Nov 28, 2007, 6:00 PM CST
- Expired
- Nov 29, 2007, 8:52 AM CST
- In force
- 15 hr
- Issued by
- NWS Grand Forks, ND
Counties Kittson County, MN, Benson County, ND, Cavalier County, ND, Eddy County, ND, Nelson County, ND, Pembina County, ND, Ramsey County, ND, Towner County, ND, Walsh County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 120 km from the middle of the area, began a volume at 21:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 9.8 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 910 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -38 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS43 KFGF 282147 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 347 PM CST WED NOV 28 2007 ...GUSTY NORTHWEST WINDS WILL BRING COLD AIR INTO THE AREA... . LOW PRESSURE OVER LAKE SUPERIOR AND HIGH PRESSURE OVER THE PLAINS WILL PRODUCE GUSTY NORTHWEST WINDS INTO THE RED RIVER VALLEY. THE COMBINATION OF NORTHWEST WIND AND ARCTIC AIR WILL PRODUCE WIND CHILLS OF 20 TO 30 BELOW ZERO FOR TONIGHT. MNZ004-NDZ006>008-014-015-054-291500- /O.NEW.KFGF.WC.Y.0009.071129T0000Z-071129T1500Z/ KITTSON-TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY- WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...HALLOCK...CANDO...LANGDON...CAVALIER... MADDOCK...LEEDS...DEVILS LAKE...ADAMS 347 PM CST WED NOV 28 2007 ...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST THURSDAY. THE COMBINATION OF ARCTIC AIR AND NORTHWEST WINDS AT 10 TO 20 MPH WILL PRODUCE WIND CHILLS OF 20 TO 30 BELOW ZERO OVER PARTS OF NORTHEAST NORTH DAKOTA AND ADJACENT PARTS OF NORTHWEST MINNESOTA FOR TONIGHT. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ HOPPES
3 follow-up statements
000 WWUS43 KFGF 290449 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 1049 PM CST WED NOV 28 2007 ...GUSTY NORTHWEST WINDS WILL BRING COLD AIR INTO THE AREA... . LOW PRESSURE OVER LAKE SUPERIOR AND HIGH PRESSURE OVER THE PLAINS WILL PRODUCE GUSTY NORTHWEST WINDS INTO THE RED RIVER VALLEY AND DEVILS LAKE BASIN. THE COMBINATION OF NORTHWEST WIND AND ARCTIC AIR WILL PRODUCE WIND CHILLS OF 22 TO 28 BELOW ZERO TONIGHT. NDZ024-026-291500- /O.EXA.KFGF.WC.Y.0009.000000T0000Z-071129T1500Z/ EDDY-NELSON- INCLUDING THE CITIES OF...NEW ROCKFORD...LAKOTA 1049 PM CST WED NOV 28 2007 ...WIND CHILL ADVISORY IN EFFECT UNTIL 9 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM CST THURSDAY. THE COMBINATION OF ARCTIC AIR AND NORTHWEST WINDS AT 10 TO 20 MPH WILL PRODUCE WIND CHILLS OF 22 TO 28 BELOW ZERO OVER PARTS OF NORTHEAST NORTH DAKOTA. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ MNZ004-NDZ006>008-014-015-054-291500- /O.CON.KFGF.WC.Y.0009.000000T0000Z-071129T1500Z/ KITTSON-TOWNER-CAVALIER-PEMBINA-BENSON-RAMSEY- WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...HALLOCK...CANDO...LANGDON...CAVALIER... MADDOCK...LEEDS...DEVILS LAKE...ADAMS 1049 PM CST WED NOV 28 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THURSDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THURSDAY. THE COMBINATION OF ARCTIC AIR AND NORTHWEST WINDS AT 10 TO 20 MPH WILL PRODUCE WIND CHILLS OF 22 TO 28 BELOW ZERO OVER PARTS OF NORTHEAST NORTH DAKOTA AND ADJACENT PARTS OF NORTHWEST MINNESOTA FOR TONIGHT. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ SPEICHER
000 WWUS43 KFGF 291014 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 414 AM CST THU NOV 29 2007 ...COLD AIR TO REMAIN ACROSS THE AREA... .COLD TEMPERATURES COMBINED WITH NORTHWEST WINDS ARE CAUSING WIND CHILL READINGS BELOW -25 DEGREES ACROSS A PORTION OF NORTHEAST NORTH DAKOTA THIS MORNING. TEMPERATURES WILL INCREASE AND WIND SPEEDS DECREASE BY MID-MORNING...ALLOWING CONDITIONS TO IMPROVE. ANOTHER SHOT OF COLD AIR WILL MOVE INTO THE REGION TONIGHT. HIGH PRESSURE BUILDING INTO THE REGION WILL INCREASE WEST/NORTHWEST WINDS TO NEAR 15 MPH INTO FRIDAY MORNING. THIS WILL CAUSE WIND CHILL READINGS BELOW -25 DEGREES ALONG AND NORTH OF A LANGDON TO BEMIDJI LINE TONIGHT. CONDITIONS ARE EXPECTED TO IMPROVE FRIDAY MORNING AS HIGH PRESSURE MOVES INTO THE REGION...AND WINDS DIMINISH. MNZ004-NDZ007-008-054-301500- /O.NEW.KFGF.WC.Y.0010.071130T0400Z-071130T1500Z/ /O.CON.KFGF.WC.Y.0009.000000T0000Z-071129T1500Z/ KITTSON-CAVALIER-PEMBINA-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...HALLOCK...LANGDON...CAVALIER...ADAMS 414 AM CST THU NOV 29 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... ...WIND CHILL ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CST FRIDAY. A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING. THIS INCLUDES THE CITIES OF HALLOCK...LANGDON...CAVALIER...AND ADAMS. THE COMBINATION OF ARCTIC AIR AND NORTHWEST WINDS AT 10 TO 20 MPH ARE PRODUCING WIND CHILLS OF 25 TO 30 BELOW ZERO ACROSS THIS AREA. CONDITIONS WILL IMPROVE BY MID-MORNING AS WIND SPEEDS DIMINISH AND TEMPERATURES WARM. WIND CHILL READINGS WILL AGAIN BE 25 TO 30 BELOW ZERO ACROSS THIS AREA TONIGHT. NORTHWEST WINDS WILL INCREASE TO NEAR 15 MPH WITH TEMPERATURES FALLING BELOW ZERO. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ MNZ005>009-013-016-017-NDZ016-301500- /O.NEW.KFGF.WC.Y.0010.071130T0400Z-071130T1500Z/ ROSEAU-LAKE OF THE WOODS-WEST MARSHALL-EAST MARSHALL- NORTH BELTRAMI-PENNINGTON-NORTH CLEARWATER-SOUTH BELTRAMI- EASTERN WALSH COUNTY- INCLUDING THE CITIES OF...ROSEAU...BAUDETTE...WARREN... NEWFOLDEN...RED LAKE...THIEF RIVER FALLS...BAGLEY...BEMIDJI... GRAFTON 414 AM CST THU NOV 29 2007 ...WIND CHILL ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CST FRIDAY. THIS INCLUDES THE CITIES OF ROSEAU...BAUDETTE...THIEF RIVER FALLS...BAGLEY...AND BEMIDJI. WIND CHILL READINGS WILL BE 25 TO 30 BELOW ZERO ACROSS THIS AREA TONIGHT. NORTHWEST WINDS WILL INCREASE TO NEAR 15 MPH WITH TEMPERATURES FALLING BELOW ZERO. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ NDZ006-014-015-024-026-291500- /O.CON.KFGF.WC.Y.0009.000000T0000Z-071129T1500Z/ TOWNER-BENSON-RAMSEY-EDDY-NELSON- INCLUDING THE CITIES OF...CANDO...MADDOCK...LEEDS...DEVILS LAKE... NEW ROCKFORD...LAKOTA 414 AM CST THU NOV 29 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING... A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS MORNING. THIS INCLUDES THE CITIES OF CANDO...MADDOCK...LEEDS...DEVILS LAKE...AND NEW ROCKFORD. THE COMBINATION OF ARCTIC AIR AND NORTHWEST WINDS AT 10 TO 20 MPH ARE PRODUCING WIND CHILLS OF 25 TO 30 BELOW ZERO ACROSS THIS AREA. CONDITIONS WILL IMPROVE BY MID-MORNING AS WIND SPEEDS DIMINISH AND TEMPERATURES WARM. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ TG
000 WWUS43 KFGF 291452 WSWFGF URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 852 AM CST THU NOV 29 2007 ...COLD AIR TO REMAIN ACROSS THE AREA... .WINDS HAVE DIMINISHED IN NORTHEAST NORTH DAKOTA THIS MORNING. THEREFORE...THE WIND CHILL ADVISORY IS CANCELLED. ANOTHER SHOT OF COLD AIR WILL MOVE INTO THE REGION TONIGHT. NORTHWEST WINDS ARE EXPECTED TO INCREASE TO NEAR 15 MPH TONIGHT. THIS WILL CAUSE WIND CHILL READINGS BELOW -25 DEGREES ALONG AND NORTH OF A LANGDON TO BEMIDJI LINE TONIGHT. CONDITIONS ARE EXPECTED TO IMPROVE FRIDAY MORNING AS HIGH PRESSURE MOVES INTO THE REGION...AND WINDS DIMINISH. MNZ004-NDZ007-008-054-301500- /O.CAN.KFGF.WC.Y.0009.000000T0000Z-071129T1500Z/ /O.CON.KFGF.WC.Y.0010.071130T0400Z-071130T1500Z/ KITTSON-CAVALIER-PEMBINA-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...HALLOCK...LANGDON...CAVALIER...ADAMS 852 AM CST THU NOV 29 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CST FRIDAY... ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS CANCELLED THE WIND CHILL ADVISORY. A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CST FRIDAY. WINDS HAVE DIMINISHED IN NORTHEAST NORTH DAKOTA THIS MORNING. THEREFORE...THE WIND CHILL ADVISORY IS CANCELLED. ANOTHER SHOT OF COLD AIR WILL MOVE INTO THE REGION TONIGHT. NORTHWEST WINDS ARE EXPECTED TO INCREASE TO NEAR 15 MPH TONIGHT. THIS WILL CAUSE WIND CHILL READINGS BELOW -25 DEGREES ALONG AND NORTH OF A LANGDON TO BEMIDJI LINE TONIGHT. CONDITIONS ARE EXPECTED TO IMPROVE FRIDAY MORNING AS HIGH PRESSURE MOVES INTO THE REGION...AND WINDS DIMINISH. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS GREATER THAN 10 MPH WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ NDZ006-014-015-024-026-291600- /O.CAN.KFGF.WC.Y.0009.000000T0000Z-071129T1500Z/ TOWNER-BENSON-RAMSEY-EDDY-NELSON- INCLUDING THE CITIES OF...CANDO...MADDOCK...LEEDS...DEVILS LAKE... NEW ROCKFORD...LAKOTA 852 AM CST THU NOV 29 2007 ...WIND CHILL ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS CANCELLED THE WIND CHILL ADVISORY. WINDS HAVE DIMINISHED IN NORTHEAST NORTH DAKOTA THIS MORNING. THEREFORE...THE WIND CHILL ADVISORY IS CANCELLED. $$ MNZ005>009-013-016-017-NDZ016-301500- /O.CON.KFGF.WC.Y.0010.071130T0400Z-071130T1500Z/ ROSEAU-LAKE OF THE WOODS-WEST MARSHALL-EAST MARSHALL- NORTH BELTRAMI-PENNINGTON-NORTH CLEARWATER-SOUTH BELTRAMI- EASTERN WALSH COUNTY- INCLUDING THE CITIES OF...ROSEAU...BAUDETTE...WARREN... NEWFOLDEN...RED LAKE...THIEF RIVER FALLS...BAGLEY...BEMIDJI... GRAFTON 852 AM CST THU NOV 29 2007 ...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CST FRIDAY... A WIND CHILL ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM CST FRIDAY. WIND CHILL READINGS WILL BE 25 TO 30 BELOW ZERO ACROSS THIS AREA TONIGHT. NORTHWEST WINDS WILL INCREASE TO NEAR 15 MPH WITH TEMPERATURES FALLING BELOW ZERO. A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS GREATER THAN 10 MPH WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND GLOVES. $$ KK/NG
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this wind chill advisory went out at Nov 28, 3:21 PM CST, 26 minutes earlier.
Area forecast discussion, Nov 28, 3:21 PM CST, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
321 PM CST WED NOV 28 2007
.SHORT TERM...FORECAST CHALLENGES ARE WIND AND TEMPERATURES. WHEN
LOOKING AT THE LATEST SURFACE ANALYSIS...LOW PRESSURE IS CENTERED
OVER LK SUPERIOR...WITH AN INVERTED TROF EXTENDING ALONG THE
MN/ONT/MB BORDER. WHEN COMPARING MODELS...MODELS REMAIN PRETTY
SIMILAR...SO USED BLEND FOR TEMPERATURES...BUT LEANED TOWARDS GFS
FOR PRECIPITATION DEPICTION...ESPECIALLY FOR WEEKEND SYSTEM. WHEN
LOOKING AT LATEST OBSERVATIONS...WINDS HAVE NOT MET ADVISORY
CRITERIA AND ARE EXPECTED TO LOOSE THEIR GUSTINESS WITH SUNSET.
THEREFORE...WILL CANCEL WIND ADVISORY EARLY WITH AFTERNOON FORECAST
PACKAGE. WITH THE COLDEST TEMPERATURES OVERNIGHT EXPECTED IN THE
DVL AREA INTO THE N VALLEY AND A STRONG ENOUGH SURFACE PRESSURE
GRADIENT TO KEEP THE WINDS ABOVE 10 KTS... WILL NEED TO ISSUE A
WIND CHILL ADVISORY FOR TONIGHT INTO THU MORNING FOR PART OF NE
ND.
HIGH PRESSURE BUILDS IN AND WILL DOMINATE THE WEATHER INTO THE
WEEKEND...KEEPING TEMPERATURES BELOW NORMAL. THEN ON SAT...THE
NEXT LOW PRESSURE SYSTEM MOVES OUT OF THE ROCKIES INTO THE
PLAINS...BRINGING ANOTHER CHANCE FOR MEASURABLE SNOW.
.LONG TERM...(SUN-WED)...DEEPENING 500MB TROUGH OFF THE PACIFIC
NW COAST WILL HELP TO BUILD HEIGHTS OVER THE N PLAINS BY EARLY
NEXT WEEK. THIS SCENARIO SHOULD RESULT IN A MODERATING TREND IN
TEMPERATURES ALONG WITH GENERALLY DRY CONDITIONS. DURING PERIOD
EXPECT MAIN CORE OF UPPER LEVEL WESTERLIES TO BE E OF CWFA ACROSS
ONT PROVINCE FEEDING INTO THE UPWIND SIDE OF MEAN 500MB TROUGH
OVER E CANADA.
&&
.AVIATION...EXPECT MARGINAL MVFR CONDITIONS WITH POCKETS OF VFR TO TRANSLATE
TO WIDESPREAD VFR CIGS/VSBYS LATER THIS EVENING AND OVERNIGHT.
EXPECT ACTIVE NW WINDS GUSTING TO AROUND 30 MPH INTO THE EARLY
EVENING TO ABATE BEFORE MIDNIGHT TO SPEEDS AROUND 10 MPH.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...WIND CHILL ADVISORY FROM 6 PM THIS EVENING TO 9 AM CST THURSDAY
FOR NDZ006>008-014-015-054.
MN...WIND CHILL ADVISORY FROM 6 PM THIS EVENING TO 9 AM CST THURSDAY
FOR MNZ004.
&&
NG/BERGHazardous weather outlook, Nov 28, 6:48 AM CST, 8 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 648 AM CST WED NOV 28 2007 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-291300- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- 648 AM CST WED NOV 28 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT A WIND ADVISORY IS IN EFFECT TODAY FOR SOUTHEASTERN NORTH DAKOTA AND EXTREME WEST CENTRAL MINNESOTA FROM 9AM THIS MORNING TO 6PM THIS EVENING. WINDS IN THE WAKE OF A COLD FRONT WILL BE SUSTAINED TO NEAR 30 MPH THIS AFTERNOON. WINDS COUPLED WITH THE LIGHT SNOW ACCUMULATIONS OF THE PAST COUPLE DAYS COULD CAUSE REDUCED VISIBILITIES IN ISOLATED AREAS... GIVEN THE LACK OF A DEEPER SNOWPACK ON THE GROUND WIDESPREAD AREAS OF REDUCED VISIBILITIES ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SNOWFALL REPORTS ARE APPRECIATED. KAISER
The office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 28, 4:10 AM CST | Wind Advisory | FGF | Barnes, Cass, Griggs, Ransom, Richland, Sargent and 1 more | 11 hr |
Nearby
Wind Chill Advisories in North Dakota, 2007Wind Chill Advisories in Minnesota, 2007Every wind chill advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.